Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 29, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 3, 2025, 5:30 AM CDT for Alcorn County, Benton County, Tippah County, Mississippi; 8 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 5:30 AM CDT (10:30 UTC)
- Expired
- Apr 3, 2025, 8:11 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Benton County, MS, Tippah County, MS, Benton County, TN, Chester County, TN, Decatur County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 160 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
558
WGUS54 KMEG 031030
FFWMEG
MSC003-009-139-TNC005-023-039-069-071-077-109-113-031330-
/O.NEW.KMEG.FF.W.0029.250403T1030Z-250403T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
530 AM CDT Thu Apr 3 2025
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Northwestern Alcorn County in northeastern Mississippi...
Eastern Benton County in northeastern Mississippi...
Northern Tippah County in northeastern Mississippi...
Southeastern Benton County in Tennessee...
Chester County in Tennessee...
Decatur County in Tennessee...
Hardeman County in Tennessee...
Hardin County in Tennessee...
Henderson County in Tennessee...
McNairy County in Tennessee...
Southeastern Madison County in Tennessee...
* Until 830 AM CDT.
* At 530 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Corinth, Lexington, Savannah, Henderson, Bolivar, Ripley,
Selmer, Chickasaw State Park, Big Hill Pond State Park, Chickasaw
State Forest, Natchez Trace State Forest, Natchez Trace State
Park, Whiteville, Parsons, Adamsville, Decaturville, Sardis,
Silerton and Masseyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3593 8793 3577 8798 3572 8803 3568 8802
3562 8804 3552 8797 3549 8798 3545 8804
3543 8803 3541 8797 3539 8799 3539 8803
3535 8801 3530 8802 3530 8798 3519 8798
3465 8917 3538 8917
FLASH FLOOD...RADAR INDICATED
$$
KRM1 follow-up statement
203
WGUS74 KMEG 031311
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
811 AM CDT Thu Apr 3 2025
MSC003-009-139-TNC005-023-039-069-071-077-109-113-031321-
/O.CAN.KMEG.FF.W.0029.000000T0000Z-250403T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcorn MS-Benton MS-Tippah MS-Benton TN-Chester TN-Decatur TN-
Hardeman TN-Hardin TN-Henderson TN-McNairy TN-Madison TN-
811 AM CDT Thu Apr 3 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ALCORN, EASTERN
BENTON, NORTHERN TIPPAH, SOUTHEASTERN BENTON, CHESTER, DECATUR,
HARDEMAN, HARDIN, HENDERSON, MCNAIRY AND SOUTHEASTERN MADISON
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Sunday for portions
of East Arkansas, North Mississippi, and West Tennessee.
A Flood Watch remains in effect until 700 AM CDT Sunday for portions
of East Arkansas, Southeast Missouri, and West Tennessee.
&&
LAT...LON 3593 8793 3577 8798 3572 8803 3568 8802
3562 8804 3552 8797 3549 8798 3545 8804
3543 8803 3541 8797 3539 8799 3539 8803
3535 8801 3530 8802 3530 8798 3519 8798
3465 8917 3538 8917
$$
DNMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:10 AM CDT, 2 hours 20 minutes earlier. Its key messages:
- Updated at 309 AM CDT Thu Apr 3 2025 -Severe weather chances and very heavy rainfall are expected to continue through Saturday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible. -An Enhanced Risk of severe weather is in effect Thursday,Friday and Saturday. -A High Risk of excessive rainfall is in effect today and Saturday with a Moderate Risk on Thursday.
Area forecast discussion, Apr 3, 3:10 AM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
310 AM CDT Thu Apr 3 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 309 AM CDT Thu Apr 3 2025
-Severe weather chances and very heavy rainfall are expected to
continue through Saturday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
-An Enhanced Risk of severe weather is in effect Thursday,Friday and
Saturday.
-A High Risk of excessive rainfall is in effect today and Saturday with
a Moderate Risk on Thursday.
&&
.DISCUSSION...
(Today through Wednesday)
Issued at 309 AM CDT Thu Apr 3 2025
Severe weather is still ongoing at the 3 AM hour across the Mid-
South. Several confirmed tornadoes were experienced across the area
yesterday and into the overnight hours. Our hearts go out to all the
communities who were effected and will awake to decimated
communities. Unfortunately, severe weather is still in the forecast
for the next several days alongside a dual threat of generational
flooding.
A stalled frontal boundary will linger at least 30% chances of
severe weather through Saturday. Instability to the south of the
front is still favorable of a strong to severe thunderstorm. As this
front remains parked, it will provide enough lift and bursts of
energy to need to be monitored for a few storms with all hazards at
play. This pattern will continue until the front clears the area.
Saturday. The primary hazards for the next few days is largely
damaging wind gusts and hail, a tornado cannot be ruled out. The
tornado threat is a bit higher for areas where the air mass has not
been contaminated by such heavy rainfall.
Generational flash, river, and areal flooding is all possible. Maxed
out perceptible water values for three convective days, training
storms extremely likely, and any convective development increasing
localized amounts has QPF values forecast to be in the 10-15 inch
range. The area likely to see such high amounts will be along and
north of I-40. Considerable flash flooding, especially in urbanized
areas, is expected. Never drive through flooded waters, and flooded
roadways are significantly more difficult to see at night. The axis
of heavy rainfall could still very easily shift so be sure to
continue to monitor the forecast.
While some rivers and streams have already shown a response from
last nights rainfall, soils will soon also show a response. They will
become supersaturated and leave no option but to reject all the
additional rain as runoff. Flash flooding will emerge as a primary
concern with this extremely active pattern. In addition, all of this
rainfall will make tree limbs very weak and easily breakable. It is
best to not only prepare for flooding, but power outages as well.
High and Moderate Risks for excessive rainfall are in effect through
Saturday.
Once the front is forced out of the area by a reinforcing cold
front, dry and cooler conditions return Monday morning. Until then,
stay safe.
DNM
&&
.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025
Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.
JAB/ANS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...DNM
AVIATION...JABIn the hours before
Local storm report, Apr 3, 4:42 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
442 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM Hail Forrest City 35.01N 90.79W
04/02/2025 E2.50 Inch St. Francis AR Public
&&
SJMLocal storm report, Apr 3, 4:47 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
447 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM Hail Forrest City 35.01N 90.79W
04/02/2025 E2.75 Inch St. Francis AR Public
Several car windows smashed by large hail.
&&
SJMLocal storm report, Apr 3, 4:55 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
455 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM Flash Flood Parsons 35.65N 88.13W
04/03/2025 Decatur TN Emergency Mngr
Multiple roads under water throughout
Decatur County.
&&
SJMLocal storm report, Apr 3, 5:05 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
505 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM Hail 1 SW Brighton 35.47N 89.75W
04/02/2025 M1.00 Inch Tipton TN Public
Quarter size hail reported between Atoka and
Brighton.
&&
SJMLocal storm report, Apr 3, 5:13 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
513 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Hail 3 E Slayden 34.94N 89.41W
04/02/2025 E2.00 Inch Marshall MS Public
Egg sized hail fell north of Holly Springs.
&&
SJMLocal storm report, Apr 3, 5:26 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
526 AM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM Tornado 5 ESE Strayhorn 34.60N 90.06W
04/02/2025 Tate MS Public
Home destroyed on Waverly Circle west of
Senatobia.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Tunica | 43 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 44 min |
| Apr 2, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 66 min |
| Apr 2, 9:10 PM CDT | Flash Flood Warning | MEG | DeSoto, Tunica | 3 hr |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 50 min |
| Apr 2, 9:54 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 51 min |
| Apr 2, 10:09 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 51 min |
| Apr 2, 11:24 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 25 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | MEG | Benton, Marshall | 47 min |
| Apr 3, 12:00 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Tippah | 45 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | MEG | DeSoto, Panola, Tate, Tunica | 42 min |
| Apr 3, 12:37 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 38 min |
| Apr 3, 12:47 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 43 min |
| Apr 3, 12:50 AM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 40 min |
| Apr 3, 1:09 AM CDT | Tornado Warning | MEG | Benton, Marshall | 51 min |
| Apr 3, 1:42 AM CDT | Flash Flood Warning | MEG | Marshall | 3 hr |
| Apr 3, 1:58 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 47 min |
| Apr 3, 2:12 AM CDT | Tornado Warning | MEG | Benton | 48 min |
| Apr 3, 2:19 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 7 hr |
| Apr 3, 2:47 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Marshall, Tippah | 43 min |
| Apr 3, 3:23 AM CDT | Tornado Warning | MEG | Alcorn, Tippah | 52 min |
| Apr 3, 9:48 AM CDT | River Flood Warning | MEG | Quitman | 21 days |
| Apr 3, 11:17 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 12 hr |
| Apr 3, 1:41 PM CDT | Flash Flood Warning | MEG | Benton, Marshall | 7 hr |
| Apr 3, 2:05 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 40 min |
| Apr 3, 3:28 PM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tate, Tunica | 6 hr |
| Apr 3, 3:44 PM CDT | Special Weather Statement | MEG | Benton | 31 min |
| Apr 3, 3:51 PM CDT | Special Weather Statement | MEG | Tate | 24 min |
| Apr 3, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 49 min |
| Apr 3, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 46 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 51 min |
| Apr 3, 4:33 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Marshall, Prentiss, Tippah, Tishomingo | 6 hr |
| Apr 3, 4:48 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 42 min |
| Apr 3, 5:03 PM CDT | Special Weather Statement | MEG | Benton, Tippah | 27 min |
| Apr 3, 5:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 38 min |
| Apr 3, 6:15 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 45 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 38 min |
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake | 62 min |
| Apr 2, 7:13 PM CDT | Tornado Warning | MEG | Tipton | 47 min |
| Apr 2, 7:21 PM CDT | Tornado Warning | MEG | Shelby | 40 min |
| Apr 2, 7:24 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 43 min |
| Apr 2, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 61 min |
| Apr 2, 7:40 PM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 50 min |
| Apr 2, 7:53 PM CDT | Tornado Warning | MEG | Lauderdale, Tipton | 37 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Apr 2, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more | 53 min |
| Apr 2, 8:32 PM CDT | Tornado Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 43 min |
| Apr 2, 8:35 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Apr 2, 8:36 PM CDT | Flash Flood Warning | MEG | Dyer, Lauderdale, Tipton | 3 hr |
| Apr 2, 9:08 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Weakley | 52 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 48 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | MEG | Weakley | 18 min |
| Apr 2, 9:34 PM CDT | Tornado Warning | MEG | Henry | 26 min |
| Apr 2, 9:50 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more | 55 min |
| Apr 2, 10:18 PM CDT | Tornado Warning | MEG | Benton, Henry | 42 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more | 46 min |
| Apr 2, 10:34 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby | 3 hr |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 51 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 49 min |
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 44 min |
| Apr 2, 11:06 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more | 39 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Henderson, Madison | 45 min |
| Apr 2, 11:50 PM CDT | Tornado Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 40 min |
| Apr 2, 11:58 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more | 3 hr |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more | 50 min |
| Apr 3, 12:26 AM CDT | Tornado Warning | MEG | Benton, Decatur | 19 min |
| Apr 3, 12:31 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 59 min |
| Apr 3, 1:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 39 min |
| Apr 3, 1:41 AM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, McNairy | 49 min |
| Apr 3, 2:14 AM CDT | River Flood Warning | MEG | Shelby | 6 days |
| Apr 3, 2:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 56 min |
| Apr 3, 2:37 AM CDT | Flash Flood Warning | MEG | Benton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more | 3 hr |
| Apr 3, 2:40 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 50 min |
| Apr 3, 3:09 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 51 min |
| Apr 3, 4:17 AM CDT | Flash Flood Warning | MEG | Shelby | 5 hr |
| Apr 3, 4:30 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 5 hr |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | MEG | Chester | 28 min |
| Apr 3, 4:10 PM CDT | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more | 6 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.